RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 2003, Volume 90, Pages 205–306 (Mi intf216)  

This article is cited in 1 scientific paper (total in 1 paper)

Boundary value problems for minimal surfaces

S. Hildebrandt


Full text: PDF file (13227 kB)

Bibliographic databases:

Citation: S. Hildebrandt, “Boundary value problems for minimal surfaces”, Geometry – 5. Minimal surfaces, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 90, FIZMATLIT, Moscow, 2003, 205–306

Citation in format AMSBIB
\Bibitem{Hil03}
\by S.~Hildebrandt
\paper Boundary value problems for minimal surfaces
\inbook Geometry~--~5. Minimal surfaces
\serial Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr.
\yr 2003
\vol 90
\pages 205--306
\publ FIZMATLIT
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/intf216}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1490040}
\zmath{https://zbmath.org/?q=an:0890.53002}


Linking options:
  • http://mi.mathnet.ru/eng/intf216
  • http://mi.mathnet.ru/eng/intf/v90/p205

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. . Saihanov, “Topological nature of the inertiality of a nonequilibrium system far from equilibrium”, Theoret. and Math. Phys., 191:1 (2017), 572–579  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Number of views:
    This page:422
    Full text:257

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020